# SDR DALA2016102707790

- Difficulty date: October 24, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 44,395 hours, 29,903 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Jackscrew
- Condition: Gouged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL JACK SCREW ATTACH POINTS HAS GOUGES ON ATTACH BOLT BORE FACES.  REPAIRED IAW PRI/ERA 552082-14, REV O.
